Skip to main content
Log in

On real sets of uniqueness for entire functions of several variables and on the completeness of the system of functions ei〈λ, x〉

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. J. Korevaar, “Sets of uniqueness for bounded holomorphic functions f(z, w) and Muntz-Szász type approximation,” Abstracts of Brief Scientific Reports, Section 4, International Congress of Mathematics [in Russian], Moscow (1966).

  2. L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables [in Russian], Nauka, Moscow (1971).

    Google Scholar 

  3. B. Ya. Levin, Distribution of Zeros of Entire Functions [in Russian], Gostekhizdat, Moscow (1956).

    Google Scholar 

  4. L. I. Ronkin, “On approximation of entire functions by trigonometric polynomials,” Dokl. Akad. Nauk SSSR,152, No. 5, 887–890 (1953).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 13, No. 3, pp. 638–644, May–June, 1972.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ronkin, L.I. On real sets of uniqueness for entire functions of several variables and on the completeness of the system of functions ei〈λ, x〉 . Sib Math J 13, 439–443 (1972). https://doi.org/10.1007/BF00968121

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00968121

Keywords

Navigation